Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox side effect?

Posted by Anita on July 21, 1998, at 16:09:01

In reply to Luvox side effect?, posted by Jeff on June 25, 1998, at 15:39:57

They sound like side effects I've seen listed for
various SSRIs. Ask your pharmacist for the package
insert for Luvox -- it will list all of the side
effects reported during trials.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anita thread:56